Weight Gain Already!!!?? Self-harm (don’t read this post if you have issues with self-harm)


Is it possible that the Invega has already caused weight gain after a few days!!?? When I first started it a while back I noticed weight gain but I thought it was a coincidence. After my doctor told me to let it get out of my system before trying the smaller dosage I noticed I lost most of the weight I had gained, I thought ‘ok that’s a coincidence because that would be a really fast weight gain’. Now I get up this morning and I weigh myself (I always weigh myself in the morning before breakfast) and BOOM! I gained the weight back! I can’t believe this! I called my psychiatrist’s office but he’s out-of-town 2 weeks. I’m going to talk to my therapist because she’s a prescribing nurse and she knows all about medication. She can tell me if it’s possible the Invega is doing this already. I’m not going to wait to act until I see her on Monday though. I’m stopping the Invega now and I’m going to watch and see if my weight goes down again. Thankfully I’ve gone on and off this stuff several times already and it doesn’t seem to be a problem. I’m actually a really good patient, my doctor never has to worry about what I’m doing with my meds. I’m not one of those patients that stops taking their meds. I never, ever do that, but I feel like I know what my doctor would say if he were here. And since I will see my therapist on Monday, I’ll get her opinion and if she thinks I should keep taking it, I will.

If anyone has a problem with self-harm stop reading now.

I forgot to mention in the last post that I cut again. During the previous ‘rough days’ I was really off-balance and I did it again. I just needed to. It’s been an issue since I was first diagnosed with bipolar disorder many years ago. I’ve been able to manage it with my therapist’s help but I felt I had to do something this time to get it out. I don’t know. I’ll have to tell her what I did on Monday. Fun…

Obviously I don’t advocate that behavior for anyone, ever! But this is a blog about mental illness and this is something that happens and it’s something that happens to me so I’m going to write about it. That doesn’t mean anyone should do the same, in fact it means the opposite. I say that, because I know that there are people who have a problem with self-harm and if they read about someone else doing it, it makes them want to do it too. There are times when I can’t read articles about self-harm because I know it will make me want to do it myself.

Advertisements

About CimmarianInk

Abuse Survivor Diagnosed with Bipolar Disorder PTSD and Dissociative Identity Disorder (DID) also known as Multiple Personalities
This entry was posted in bipolar disorder, depersonalization, derealization, DID, dissociation, dissociative fugue, dissociative identity disorder, fibromyalgia, Medication, Meds, Mental Health, Psychiatric Drugs, Psychiatric medication, Social Security Disability, Uncategorized and tagged , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s